# SDR CA120530001

- Difficulty date: May 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb EMB-145LR
- Engine: Rroyce AE3007A1
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: 23078540
- Condition: Detached
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COMBUSTION LINER INNER WALL IS HELD TO THE OUTER WALL BY RIVETS.  DURING ENGINE DISSASSEMBLY THE INNER WALL WAS FOUND DETACHED FROM THE OUTER WALL AND RETAINED BY ONE REMAINING RIVET.  SOME OF THE RELEASED RIVETS WERE FOUND IN THE HPT STAGE 1 NGVS.  THE RELEASE OF RIVETS ON THE COMBUSTION LINER ASSY IS A KNOWN PROBLEM,  THE OEM HAVE BEEN INFORMED.
